MathSciNet Relay Station
MathSciNet bibliographic data
MR2963782 31E05 (26D10 35A23)
Maldonado, Diego; Moen, Kabe; Naibo, Virginia Weighted multilinear Poincaré inequalities for vector fields of Hörmander type. Indiana Univ. Math. J. 60 (2011), no. 2, 473–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement